RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2012, Volume 19, Number 5, Pages 40–49 (Mi mais258)  

This article is cited in 1 scientific paper (total in 1 paper)

Formation of a Warped Nanomodular Surface Under Ion Bombardment. A Nanoscale Model of Surface Erosion

D. A. Kulikov, A. S. Rudy

P. G. Demidov Yaroslavl State University

Abstract: A nanoscale model of surface erosion, simulating the process of surface shaping under ion bombardment is considered. The possibility of a ripple topography is demonstrated by means of bifurcations theory methods for dynamical systems with an infinite dimensional space of initial data. In particular, we use the normal form of Poincare–Dulak.

Keywords: bifurcation, stability, ripple structures, space-nonhomogeneous solutions.

Full text: PDF file (280 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 22.09.2012

Citation: D. A. Kulikov, A. S. Rudy, “Formation of a Warped Nanomodular Surface Under Ion Bombardment. A Nanoscale Model of Surface Erosion”, Model. Anal. Inform. Sist., 19:5 (2012), 40–49

Citation in format AMSBIB
\Bibitem{KulRud12}
\by D.~A.~Kulikov, A.~S.~Rudy
\paper Formation of a Warped Nanomodular Surface Under Ion Bombardment. A~Nanoscale Model of Surface Erosion
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 5
\pages 40--49
\mathnet{http://mi.mathnet.ru/mais258}


Linking options:
  • http://mi.mathnet.ru/eng/mais258
  • http://mi.mathnet.ru/eng/mais/v19/i5/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Kulikov, D. A. Kulikov, “Nelokalnaya model formirovaniya relefa pod vozdeistviem potoka ionov. Neodnorodnye nanostruktury”, Matem. modelirovanie, 28:3 (2016), 33–50  mathnet  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:163
    Full text:57
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019